MAUDE Adverse Event Report: VYAIRE MEDICAL BELLAVISTA 1000E US 17,3 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL BELLAVISTA 1000E US 17,3 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number BELLAVISTA 1000E US 17,3 VENTILATOR
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that bellavista1000e us 17,3" ventilator had tf 271 - "o2 supply fail - no o2 dosing possible.It occurred once while on a patient during multiple alarms such as 258 - disconnection exhalation valve, 251 - disconnection and 113 - pressure low.No patient harm was reported.
 
Additional Manufacturer Narrative
Device evaluation: g3, g6, h2, h6, and h11.Results of investigation: from the log data, the cause of the initial tf271 alarm remains undetermined, as the device was set to deliver 80% oxygen with an o2 supply pressure of 3.62 bar.As a precautionary measure, the customer recalibrated the device to minimize the likelihood of recurrence.Unit functioned as designed.No failure detected.

Brand Name
BELLAVISTA 1000E US 17,3 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
TECHNOCOM SYSTEMS SDN BHD
plo 1, jalan firma 1, kawasan
perindustrian tebrau 1
johor bahru
MY  
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19353818
Report Number3013421741-2024-00115
Device Sequence Number7528781
Product Code CBK
UDI-Device Identifier10190752197701
UDI-Public(01)10190752197701(11)20201509
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBELLAVISTA 1000E US 17,3 VENTILATOR
Device Catalogue Number301.100.130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer02/07/2025
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown